zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On stability of some linear and nonlinear delay differential equations. (English) Zbl 1101.34057
The authors consider criteria for exponential stability of linear and nonlinear differential equations with several delays. The delays and coefficients are not assumed to be continuous functions.

34K20Stability theory of functional-differential equations
34K06Linear functional-differential equations
Full Text: DOI
[1] Bellman, R.; Cooke, K.: Differential-difference equations. (1963) · Zbl 0105.06402
[2] Krasovskii, N. N.: Stability of motion. Applications of Lyapunov’s second method to differential systems and equations with delay. (1963) · Zbl 0109.06001
[3] Kolmanovskii, V.; Myshkis, A.: Introduction to the theory and applications of functional-differential equations. Math. appl. 463 (1999) · Zbl 0917.34001
[4] Liz, E.; Pouso, R. L.: Existence theory for first order discontinuous functional differential equations. Proc. amer. Math. soc. 130, 3301-3311 (2002) · Zbl 1013.34066
[5] Berezansky, L.; Braverman, E.: Oscillation of a linear delay impulsive differential equations. Comm. appl. Nonlinear anal. 3, 61-77 (1996) · Zbl 0858.34056
[6] Györi, I.; Pituk, M.: Comparison theorems and asymptotic equilibrium for delay differential and difference equations. Dynam. systems appl. 5, 277-302 (1996) · Zbl 0859.34053
[7] Kolmanovskii, V. B.; Nosov, V. R.: Stability of functional-differential equations. Math. sci. Engrg. 180 (1986) · Zbl 0593.34070
[8] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations. Appl. math. Sci. 99 (1993) · Zbl 0787.34002
[9] Yoneyama, T.: On the 32-stability theorem for one-dimensional delay-differential equations. J. math. Anal. appl. 125, 161-173 (1987) · Zbl 0655.34062
[10] Krisztin, T.: On stability properties for one-dimensional functional-differential equations. Funkcial. ekvac. 34, 241-256 (1991) · Zbl 0746.34045
[11] So, J. W. H.; Yu, J. S.; Chen, M. P.: Asymptotic stability for scalar delay differential equations. Funkcial. ekvac. 39, 1-17 (1996) · Zbl 0930.34056
[12] Györi, I.; Hartung, F.; Turi, J.: Preservation of stability in delay equations under delay perturbations. J. math. Anal. appl. 220, 290-312 (1998) · Zbl 0914.34070
[13] Györi, I.; Hartung, F.: Stability in delay perturbed differential and difference equations. Fields inst. Commun. 29, 181-194 (2001) · Zbl 0990.34066
[14] Corduneanu, C.: Functional equations with causal operators. Stability control theory methods appl. 16 (2002) · Zbl 1042.34094
[15] Berezansky, L.: Development of N.V. Azbelev’s W-method in problems of the stability of solutions of linear functional-differential equations. Differ. uravn. 22, 739-750 (1986)
[16] Azbelev, N. V.; Berezansky, L.; Simonov, P. M.; Chistyakov, A. V.: The stability of linear systems with aftereffect. I. Differential equations 23, 493-500 (1987) · Zbl 0652.34079
[17] Kurbatov, V. G.: Functional-differential operators and equations. Math. appl. 473 (1999) · Zbl 0926.34053
[18] Gusarenko, S. A.: Criteria for the stability of a linear functional-differential equation. Boundary value problems, 41-45 (1987) · Zbl 0709.34059
[19] Gusarenko, S. A.: Conditions for the solvability of problems on the accumulation of perturbations for functional-differential equations. Functional-differential equations, 30-40 (1987) · Zbl 0695.34071
[20] Gusarenko, S. A.; Domoshnitskii, A. I.: Asymptotic and oscillation properties of first-order linear scalar functional-differential equations. Differential equations 25, 1480-1491 (1989) · Zbl 0726.45011
[21] Azbelev, N. V.; Simonov, P. M.: Stability of differential equations with aftereffect. Stability control theory methods appl. 20 (2003) · Zbl 1097.34052
[22] Burton, T. A.: Perron-type stability theorems for neutral equations. Nonlinear anal. 55, 285-297 (2003) · Zbl 1044.34028
[23] Azbelev, N. V.; Berezansky, L.; Rahmatullina, L. F.: A linear functional-differential equation of evolution type. Differential equations 13, 1331-1339 (1977)
[24] Mackey, M. C.; Glass, L.: Oscillation and chaos in physiological control systems. Science 197, 287-289 (1977)
[25] Losson, J.; Mackey, M. C.; Longtin, A.: Solution multistability in first order nonlinear differential delay equations. Chaos 3, 167-176 (1993) · Zbl 1055.34510
[26] Mackey, M. C.: Mathematical models of hematopoietic cell replication and control. The art of mathematical modelling: case studies in ecology, physiology and biofluids, 149-178 (1997)
[27] Fan, M.; Zou, X.: Global asymptotic stability of a class of nonautonomous integro-differential systems and applications. Nonlinear anal. 57, 111-135 (2004) · Zbl 1058.45004
[28] Berezansky, L.; Braverman, E.; Idels, L.: Delay differential logistic equations with harvesting. Math. comput. Modeling 40, 1509-1525 (2004) · Zbl 1112.34046